# SDR ASAA1179147

- Difficulty date: February 21, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 652073233
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CAP STRIP CLIP AT BS 500A IS DAMAGED.  REMOVED DAMAGED CLIP FABRICATED AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 51 40 05 51 40 02 51 30 01 51 20 01 51 70 01 AND BOEING SOPM 20 41 02.
